# SDR CALA2011012800044

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 43,050 hours, 22,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM WEB AT FLOOR STA 847 TO 867 STR 17 RT HAVE CORROSION.  INSTALLED NEW SHEAR WEB PER SRM 51-40-02 PARGRAPH 4 AND 51-10-02 PARGRAPH 8.
